# SDR MK1Y20220515004

- Difficulty date: May 15, 2022
- Submitted: May 15, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32793
- Aircraft time: 50,897 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CRACK AT FASTENER LOCATION ON FWD OUTER CHORD, STA 1809, STR 12AL.
